# SDR 2002UALA00209

- Difficulty date: February 2, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 37,930 hours, 13,972 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE, INNER CREASE BEAM CHORD STATION 666 TO 755 HAD SEVERE CORROSION, ALSO INTERCOSTAL BELOW DOORWAY 2L DRAIN GUTTER STATION 680 TO 700 LBL 62" AT STRINGER 17L (CREASE BEAM WAS ALSO AT 62" LBL AT STRINGER 17L) HAD SEVERE CORROSION.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. REMOVED INNER CREASE BEAM CHORD INSTALLED NEW  PART AND INSTALLED REPLACEMENT INTERCOSTAL.
